# SDR ABXA000344

- Difficulty date: July 11, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142923
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERONS 23 AND 24 LEFT WERE CORRODED AT STATIONS 817 - 823.  REPAIRED LONGERONS 23 AND 24 LEFT IAW DC9 SRM 50-02.
